# SDR SIMA2722

- Difficulty date: September 28, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: 10388N02
- Part serial: B150
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SYR - FLT 4870 - CAPTAIN STATED HE GOT A CABIN ALTITUDE ALERT ON CLIMB-OUT, FOLLOWED AOM VOL 1 CHECK LIST.  REMOVED AND REPLACED PRESSURE INDICATOR.  OPS CHECKED GOOD.  (X)
